MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, PUP

Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, PUP
Catalog Number HCSPUPPYH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item is broken" and "top of product is broken adn can not put med inside.".
 
Additional Manufacturer Narrative
It was reported that ¿the item is broken and the top of product is broken and cannot put med inside.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, PUP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50899025
Report Number1417592-2026-51090
Device Sequence Number20340124
Product Code BTI
UDI-Device Identifier00888277678166
UDI-Public00888277678166
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSPUPPYH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown